# SDR SWIA2020072151351

- Difficulty date: June 13, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 600103892
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BATT RIB CAP IN R/H WHEEL WELL AT WS 48 IS CRACKED.    REMOVED CRACKED ANGLE AND  INSTALLED A NEW BATT RIB ANGLE.  IAW  DWG AND SRM.
